# SDR UPS98826663

- Difficulty date: April 14, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N700UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45900
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Cracked
- Location: Bs 1150
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, AFT PIT STA 1150 AND LONG 33R AND 34R Z FITTING IS CRACKED.  REMOVED Z FITTING FABBED REPAIR ANGLE AND FILLERS IAW DC8 SRM 53 2 0 FIG 2.  ALODINED AND PRIMED REPAIR ANGLES AND FILLER IAW DC8 SRM 51 1 8.  CUT NEW Z FITTING AT LOMATION AS SPECFIFIED IN DC8 SRM 53 2 0 FIG 2A.  INSTALLED Z FITTING REPAIR ANGLES AND FILLER IAW DC8 51 1 20D.
